# SDR IXXA20200519016

- Difficulty date: April 15, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N714AX
- Make and model: Boeing 767223
- Aircraft serial: 22314
- Aircraft time: 85,834 hours, 26,361 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T3001153
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR CHECK-C-24.IN COMPLIANCE OF TASK CARD ATI-53-454-00-01,"GVI - INTERNAL - BULK CARGO COMPARTMENT" FLC - CORROSION ON STRINGER 31R AT STA.412. REPAIRED STRINGER 31R STA 412-434 IAW B767 SRM 53-00-03 REPAIR 2.
